MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATARACT PACK BOSWELL

MEDLINE INDUSTRIES LP; CATARACT PACK BOSWELL
Catalog Number VAL050CABWC
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "the customer reported their med cups have tiny white fibers that are all over them.This is causing issues as several times these fibers are getting on the instruments and, ending up inside the patient's eye.There has been no patient harm and the fiber/fibers are removed with i/a".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "the customer reported their med cups have tiny white fibers that are all over them.This is causing issues as several times these fibers are getting on the instruments and ending up inside the patient's eye.".

Common Device Name
CATARACT PACK BOSWELL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20042159
Report Number1423395-2024-00460
Device Sequence Number7959362
Product Code OJK
UDI-Device Identifier40195327029075
UDI-Public40195327029075
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberVAL050CABWC
Device Lot Number24CBK355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown